# SDR IPXA2017082520950

- Difficulty date: August 24, 2017
- Submitted: September 8, 2017
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 64,817 hours, 12,255 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Motor
- Condition: Inoperative
- Location: Evas Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOTOR DOES NOT RUN WHEN TEST BUTTONS ARE DEPRESSED.  PRESSING RESET BUTTON, NO HELP.   INSTALLED FO'S EVAS SYS IAW AMM 25-69-00.
